On the Fourier coefficients of modular forms. II

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)363-422
Number of pages60
JournalMathematische Annalen
Volume304
Issue number2
StatePublished - Feb 1 1996

Fingerprint

Modular Forms
Fourier coefficients

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the Fourier coefficients of modular forms. II. / Ulmer, Douglas L.

In: Mathematische Annalen, Vol. 304, No. 2, 01.02.1996, p. 363-422.

Research output: Contribution to journalArticle

@article{37480981345048f9842f0e389c6f967c,
title = "On the Fourier coefficients of modular forms. II",
author = "Ulmer, {Douglas L.}",
year = "1996",
month = "2",
day = "1",
language = "English (US)",
volume = "304",
pages = "363--422",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - On the Fourier coefficients of modular forms. II

AU - Ulmer, Douglas L.

PY - 1996/2/1

Y1 - 1996/2/1

UR - http://www.scopus.com/inward/record.url?scp=0030529922&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030529922&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0030529922

VL - 304

SP - 363

EP - 422

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 2

ER -